# SDR 96ZZZX2800

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6311
- System (JASC): 2210 · Autopilot System
- Part: Duplex Actuator
- Part number: 41800562312
- Condition: Faulty
- Location: Autoflt
- Part time: 379 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANNEL DISENGAGEMENT AND PITCH C5 FAULT.
